You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1988/130/3
Quadratic form schemes and quaternionic schemes
Download
PDF
- Quadratic form schemes and quaternionic schemes
Article
Original scientific text
Title
Quadratic form schemes and quaternionic schemes
Authors
M. Kula
1
,
L. Szczepanik
1
,
Kazimierz Szymiczek
1
Affiliations
Katowice, Polska
Fundamenta Mathematicae
1988/130/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
181-190
Main language of publication
English
Published
1988
Exact and natural sciences
mathematics